# SDR COMA0160048

- Difficulty date: January 2, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 483 hours, 417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 7455001
- Part serial: 0074
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 492 hours, 426 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE FLAP SELECTOR ASSY.
